# SDR ASAA2022040437898

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 1,737 hours, 540 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, BOTH FMC'S BLANKED FOR 30 SECONDS. VTK DISPLAYED THEN BOTH FMC'S RETURNED TO NORMAL. LOST VNAV/LNAV CAPABILITY-WAS RESTORED WITH FMC'S. NO FMC FAIL MESSAGES. GROUNDED - YES. MAINT MSG 34-69001 FOUND IN PRESENT LEG FAULTS. MAINT MSG 34-69001 WAS NOT ACTIVE. B737-9 IFIM TASK 34-61-00-810-836 COMPLETED AND FOUND TO BE AN INTERMITTENT FAULT.
